By Topic

Optimality conditions for truncated Kautz networks with two periodically repeating complex conjugate poles

Sign In

Full text access may be available.

To access full text, please use your member or institutional sign in.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
e Silva, T.O. ; INESC, Aveiro Univ., Portugal

Presents optimality conditions for the approximation of a SISO system by a truncated Kautz network with two repeating complex conjugate poles. Both the continuous and the discrete time cases are discussed. The author approaches the problem in a system approximation framework, and he does not assume that the input signal is white (or an impulse). The results obtained generalize the results already known for truncated Laguerre networks

Published in:

Automatic Control, IEEE Transactions on  (Volume:40 ,  Issue: 2 )